# SDR DHL2001806586

- Difficulty date: March 26, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46002
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LH OUTBD FLAP SLIDING COVER HOUSING ANGLE CRACKED AT STA XRS 367.REMOVED CRACKED ANGLE IAW SRM 51-3-0 PAGE 1.  FABRICATED NEW ANGLE  IAW SRM 57-2-0 FIG 2.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW ANGLE IAW SRM 51-3-0 PAGE 1.  STATUS-CLOSED.
